Alert archive / Colorado / Tornado Warnings in 2014
Tornado Warning 6, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at Jun 4, 2014, 10:54 PM MDT for Cheyenne County, Kit Carson County, Colorado. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2014, 10:54 PM MDT (04:54 UTC)
- Expired
- Jun 4, 2014, 11:30 PM MDT
- In force
- 36 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 2.75 in
Counties Cheyenne County, CO, Kit Carson County, CO
The radar
The Goodland radar (KGLD), 119 km from the middle of the area, began a volume at 04:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 11:20 PM MDT | HAIL 1.75 | 16 S Flagler, CO | BROKE HOUSE WINDOWS. ALSO REPORTED 1.8 INCHES OF RAIN IN 15 MINUTES. TIME ESTIMATED FROM RADAR. |
| Jun 4, 11:25 PM MDT | HAIL 1 | 10 N Wild Horse, CO | GUSTS OVER 60MPH AND 2 INCHES OF RAIN WITHIN 15 MINUTES. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 5:12 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 4.9 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 168 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 3163 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
876
WFUS53 KGLD 050454
TORGLD
COC017-063-050530-
/O.NEW.KGLD.TO.W.0006.140605T0454Z-140605T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1054 PM MDT WED JUN 4 2014
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN CHEYENNE COUNTY IN EAST CENTRAL COLORADO...
SOUTHWESTERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 1130 PM MDT
* AT 1049 PM MDT...A CONFIRMED TORNADO WAS LOCATED 10 MILES SOUTH OF
ARRIBA...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...DAMAGING TORNADO AND BASEBALL SIZE HAIL.
SOURCE...SPOTTER CONFIRMED TORNADO. TREES AND POWERLINES
DOWN...WITH INJURIES...WERE REPORTED IN HUGO. THIS STORM
HAS A HISTORY OF PRODUCING HAIL TO GOLF BALL SIZE OR
LARGER.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
AROYA AND WILD HORSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER IN A
BASEMENT OR STORM SHELTER NOW!
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 3921 10316 3922 10314 3919 10305 3919 10303
3912 10271 3887 10290 3872 10317
TIME...MOT...LOC 0452Z 301DEG 25KT 3913 10331
TORNADO...OBSERVED
HAIL...2.75IN
$$
HUSTED1 follow-up statement
534
WWUS53 KGLD 050509
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1109 PM MDT WED JUN 4 2014
COC017-063-050530-
/O.CON.KGLD.TO.W.0006.000000T0000Z-140605T0530Z/
CHEYENNE CO-KIT CARSON CO-
1109 PM MDT WED JUN 4 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN KIT CARSON
AND NORTHWESTERN CHEYENNE COUNTIES UNTIL 1130 PM MDT...
AT 1105 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 10 MILES NORTHEAST OF BOYERO...AND MOVING SOUTHEAST AT 40
MPH.
HAZARD...TORNADO AND BASEBALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION. TREES AND POWERLINES DOWN...WITH
INJURIES AND OTHER DAMAGE...WAS REPORTED IN HUGO. THIS
STORM HAS A HISTORY OF PRODUCING HAIL TO GOLF BALL SIZE OR
LARGER.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
AROYA AND WILD HORSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING TORNADOES AND DAMAGE. TAKE
COVER IN BASEMENT OR STORM SHELTER NOW!
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 3921 10316 3922 10314 3919 10305 3919 10303
3912 10271 3887 10290 3872 10317
TIME...MOT...LOC 0507Z 307DEG 36KT 3902 10311
TORNADO...RADAR INDICATED
HAIL...2.75IN
$$
HUSTEDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Jun 4, 5:40 PM MDT, 5 hours 14 minutes earlier.
Area forecast discussion, Jun 4, 5:40 PM MDT, 5 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 540 PM MDT WED JUN 4 2014 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 226 PM MDT WED JUN 4 2014 A SHORT WAVE TROUGH EMBEDDED IN THE ZONAL UPPER FLOW MOVES EAST OF THE ROCKIES AND ACROSS THE NORTHERN HIGH PLAINS AND THEN NORTHERN SECTIONS OF THE CENTRAL HIGH PLAINS REGION TONIGHT. SOME CONVECTIVE FEEDBACK FEATURES ARE SHOWING UP IN ADVANCE OF THE UPPER TROUGH ACROSS THE NORTHWEST TO NORTHERN PORTIONS OF THE FORECAST AREA BETWEEN 00Z-06Z THIS EVENING...WHICH MATCHES UP REASONABLY WELL WITH THE HIGHER QPF FIELDS DEPICTED ACROSS THE NORTHERN SECTIONS OF THE FORECAST AREA OVERNIGHT. EXTENDING FROM SOUTH CENTRAL KANSAS TO EASTERN NEW MEXICO THERE IS A NEARLY STATIONARY BOUNDARY THAT REMAINS IN PLACE THROUGH THE OVERNIGHT HOURS AS SURFACE HIGH PRESSURE SLIDES OFF TO THE EAST AND THE SURFACE LOW REMAINS GENERALLY IN PLACE OVER EASTERN NEW MEXICO. A PORTION OF THE SURFACE LOW EXTENDS NORTHWARDS AS A WEAK INVERTED TROUGH/LEE TROUGH. AN AREA OF THUNDERSTORMS IS EXPECTED TO FIRE ALONG AND NORTH OF THE BOUNDARY BY 06Z...WITH THE POSSIBILITY OF SOME STORM REACHING ACROSS THE SOUTH AND SOUTHEAST PORTION OF THE FORECAST AREA. ADDITIONAL STORMS MAY ALSO DEVELOP IN THE CONVERGENCE ZONE ALONG THE LEE SURFACE TROUGH/INVERTED TROUGH OVER EASTERN COLORADO. IF THAT HAPPENS...THE STORMS ACROSS THE NORTH MAY EVENTUALLY PHASE IN WITH THE STORMS ACROSS THE SOUTH AS WINDS TURN EAST/SOUTHEAST OVERNIGHT WITH AN INCREASING LOW LEVEL JET WITH LOCALIZED INTENSIFICATION OF STORMS BETWEEN 05-09Z AND ADDITIONAL DEVELOPMENT ALONG OUTFLOW BOUNDARIES WHICH WILL BE FOLLOWED AFTER 09Z BY MORE WIDESPREAD RAIN SHOWERS AND ISOLATED THUNDERSTORMS. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE AS THE SWATH OF STORMS MOVE ACROSS THE AREA. CURRENT FEELING BEST CHANCE WILL BE ACROSS THE FAR SOUTHEAST REACHES OF THE FORECAST AREA. WITH PRECIPITATION EXPECTED ACROSS MUCH OF THE FORECAST AREA WITH EARLY MORNING RH VALUES NEARING SATURATION...COULD SEE SOME AREAS OF FOG BETWEEN 09-13Z IN THE WAKE OF THE STORMS ACROSS THE CENTRAL PORTIONS OF THE FORECAST AREA. CONFIDENCE IS NOT HIGH ON THIS...SO HAVE LEFT IT OUT FOR NOW. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 226 PM MDT WED JUN 4 2014 UPPER FLOW WILL BE WESTERLY FROM THURSDAY NIGHT THROUGH SATURDAY. SURFACE HIGH PRESSURE WILL CONTINUE OVER THE CENTRAL PLAINS THROUGH FRIDAY NIGHT. A COLD FRONT WILL MOVE INTO THE AREA SATURDAY MORNING WITH ANOTHER SURGE OF HIGH PRESSURE FOLLOWING. THE NAM BRINGS SEVERAL SHORTWAVES THROUGH THE FLOW AND ACROSS THE FA FROM THURSDAY NIGHT THROUGH FRIDAY NIGHT. SATURDAY DOES NOT APPEAR TO HAVE ANY SHORTWAVE ENERGY. THERE IS 1000-2000 J/KG OF CAPE AVAILABLE EACH DAY. WIND SHEAR OF 35 TO 45KTS SHOULD SUPPORT SEVERE THUNDERSTORMS THURSDAY NIGHT AND FRIDAY. PLAN TO TIE HIGHER POPS NEAR THE FRONT FOR THURSDAY NIGHT. 30-40 PERCENT POPS WILL BE OVER THE SOUTHWEST FA NEAR THE FRONT WITH SLIGHT CHANCE POPS IN THE NORTHEAST. PLAN TO KEEP POPS AT SLIGHT SLIGHT CHANCE FRIDAY MORNING AND THEN INCREASE THEM TO HIGHER CHANCE POPS IN THE AFTERNOON WHEN THE SHORTWAVE MOVES INTO THE AREA AND THE WARM FRONT MOVES BACK NORTH ACROSS THE FA. LIKELY POPS LOOK GOOD FOR FRIDAY NIGHT WHEN THERE IS GOOD MOISTURE AND DYNAMICS. CHANCES WILL START TO DECREASE FROM WEST TO EAST AFTER MIDNIGHT FRIDAY NIGHT AS THE SHORTWAVE MOVES EAST. SATURDAY WILL START WITH CHANCE POPS IN THE EAST WITH THE EXITING SHORTWAVE DECREASING TO SLIGHT CHANCE POPS IN THE SOUTHWEST. LOW CHANCE POPS WILL BE PLACED NORTH OF THE FRONT SATURDAY AFTERNOON WITH HIGHER CHANCE POPS NEAR THE FRONT IN THE SOUTHEAST ZONES. MIN TEMPERATURES WILL REMAIN IN THE UPPER 50S/LOWER 60S THURSDAY NIGHT AND FRIDAY NIGHTS. MAX TEMPERATURES FRIDAY WILL BE IN THE UPPER 70S. MAX TEMPERATURES SATURDAY WILL BE COOLER BEHIND THE FRONT WITH READINGS IN THE LOWER TO MID 70S. IN THE EXTENDED...(SATURDAY NIGHT THROUGH WEDNESDAY)... WESTERLY FLOW WILL CONTINUE THROUGH THIS PART OF THE FORECAST AS WELL. SURFACE HIGH PRESSURE WILL CONTINUE THROUGH MONDAY. A SURFACE TROUGH WILL MOVE INTO EASTERN COLORADO TUESDAY AND THEN MOVE SOUTH OF THE AREA WEDNESDAY. NUMEROUS SHORTWAVES WILL PROVIDE THE FORCING FOR AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS EACH DAY. MAX TEMPERATURES WILL WARM FROM THE LOWER 70S TO THE MID 80S BY WEDNESDAY. MIN TEMPERATURES WILL VARY IN THE 50S WITH SOME LOWER 60S IN THE EAST BY TUESDAY NIGHT. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 539 PM MDT WED JUN 4 2014 VFR CONDITIONS WILL PERSIST AT GLD AND MCK INTO THE EVENING WITH MVFR TO VFR CONDITIONS DEVELOPING LATE TONIGHT AT BOTH TERMINALS. THUNDERSTORMS HAVE DEVELOPED OVER EASTERN COLORADO AND WILL MOVE EAST. CURRENT THINKING IS BOTH TERMINALS WILL NOT BE IMPACTED UNTIL AROUND OR AFTER 06Z. AMENDMENTS WILL LIKELY BE NECESSARY BASED ON RADAR TRENDS THIS EVENING. MVFR TO IFR CEILINGS WILL LIKELY DEVELOP IN THE PREDAWN HOURS IN THE WAKE OF STORMS AND PERSIST THROUGH EARLY MORNING. VFR CONDITIONS SHOULD RETURN BY LATE MORNING. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...LOCKHART LONG TERM...FS AVIATION...BRB
Hazardous weather outlook, Jun 4, 3:06 PM MDT, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 306 PM MDT WED JUN 4 2014 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-051245- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 306 PM MDT WED JUN 4 2014 /406 PM CDT WED JUN 4 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS FAR EASTERN COLORADO AFTER 5 PM. THESE STORMS WILL MOVE EAST ACROSS SOUTHWEST NEBRASKA AND NORTHWEST KANSAS OVERNIGHT. ISOLATED SEVERE STORMS ARE POSSIBLE WITH LARGE HAIL AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY FROM THURSDAY INTO SATURDAY NIGHT...SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA. SOME OF THESE STORMS COULD BECOME SEVERE AND PRODUCE LOCALLY HEAVY RAINFALL. MORE THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF THE TRI STATE AREA FROM SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Jun 4, 8:27 PM MDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
827 PM MDT WED JUN 4 2014
COZ091-050300-
KIT CARSON COUNTY-
827 PM MDT WED JUN 4 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
AT 926 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
SEVERE THUNDERSTORM 17 MILES NORTHWEST OF ARRIBA...OR 26 MILES
NORTHWEST OF FLAGLER...MOVING EAST AT 30 MPH.
BASEBALL SIZE HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH ARE EXPECTED
WITH THIS STORM.
PEOPLE IN NORTHWESTERN KIT CARSON COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO
THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS.
&&
LAT...LON 3956 10316 3957 10315 3958 10290 3957 10282
3955 10282 3920 10284 3919 10316 3944 10316
TIME...MOT...LOC 0227Z 285DEG 28KT 3945 10351
HUSTED/JJMSpecial weather statement, Jun 4, 10:17 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1017 PM MDT WED JUN 4 2014 COZ091-KSZ013-050445- KIT CARSON COUNTY-SHERMAN- 1017 PM MDT WED JUN 4 2014 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO AND SHERMAN COUNTY IN NORTHWEST KANSAS... AT 1014 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG WINDS ASSOCIATED WITH AN AREA OF SHOWERS AND WEAKENING THUNDERSTORMS...MOVING EAST AT 35 MPH. WINDS TO 55 MPH ARE EXPECTED WITH THIS STORM. AREAS OF BLOWING DUST WITH REDUCED VISIBILITIES ARE ALSO POSSIBLE. THIS INCLUDES INTERSTATE 70 BETWEEN BURLINGTON AND GOODLAND. && LAT...LON 3946 10176 3915 10175 3915 10228 3947 10227 TIME...MOT...LOC 0415Z 270DEG 31KT 3928 10213 024
Local storm report, Jun 4, 10:26 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1026 PM MDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 PM TSTM WND GST 1 SW BURLINGTON 39.30N 102.29W
06/04/2014 E60 MPH KIT CARSON CO STORM CHASER
BLOWING DUST AND LOCAL POWER OUTAGE ALSO REPORTED
&&
024Special weather statement, Jun 4, 10:43 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1043 PM MDT WED JUN 4 2014
COZ091-092-050500-
CHEYENNE COUNTY-KIT CARSON COUNTY-
1043 PM MDT WED JUN 4 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO AND KIT
CARSON COUNTY IN EAST CENTRAL COLORADO...
AT 1141 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND STORM
SPOTTERS WERE TRACKING A TORNADO 11 MILES SOUTHWEST OF ARRIBA...OR 20
MILES SOUTHWEST OF FLAGLER...MOVING SOUTHEAST AT 35 MPH.
BASEBALL SIZE HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH ARE EXPECTED
IN ADDITION THE TORNADO.
PEOPLE IN NORTHWESTERN CHEYENNE AND SOUTHWESTERN KIT CARSON
COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING
MAY BE NEEDED IF THE STORMS MOVE INTO THE AREA. BE READY TO SEEK
SHELTER IF SEVERE WEATHER THREATENS.
&&
LAT...LON 3930 10316 3931 10315 3930 10288 3913 10289
3913 10288 3912 10289 3904 10288 3896 10289
3895 10289 3894 10289 3893 10289 3884 10290
3885 10317
TIME...MOT...LOC 0443Z 302DEG 30KT 3915 10339
HUSTEDThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 8:27 PM MDT | Special Weather Statement | GLD | Kit Carson | 33 min |
| Jun 4, 8:39 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 46 min |
| Jun 4, 10:43 PM MDT | Special Weather Statement | GLD | Lincoln | 17 min |
| Jun 4, 11:23 PM MDT | Tornado Warning | GLD | Cheyenne, Kit Carson | 37 min |
| Jun 4, 11:49 PM MDT | Flash Flood Warning | GLD | Cheyenne, Kit Carson | 3 hr |
| Jun 4, 11:58 PM MDT | Tornado Warning | GLD | Cheyenne | 47 min |
| Jun 5, 12:04 AM MDT | Special Weather Statement | GLD | Kit Carson | 26 min |
| Jun 5, 12:26 AM MDT | Special Weather Statement | GLD | Kit Carson | 19 min |
| Jun 5, 12:37 AM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 53 min |
| Jun 5, 12:45 AM MDT | Tornado Warning | GLD | Cheyenne | 30 min |
Nearby
Tornado Warnings in Colorado, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.